Syncope and Orgasm

    
Asked by ultreya (Female; 42; Multiple Connective Tissue Disorder (lupus, Sjogrens, rheumatoid arthritis, Hashimoto's thyroiditis)and occasional optical migraines, and elevated LDL that was discovered in the hospital.; Relevant drugs:Lipitor, levothyroxine, atenolol for migraine prevention, citalopram, calcium, magnesium, and vitamin D ) on Sun 11, Apr 2010 02:54pm

I was recently hospitalized after collapsing at work (diagnoses were dehyration, hypotension, orthostatic/vasovagal syncope, hypoxia, and an elevated troponin level). In the end (after multiple tests including extensive blood work, CAT scans, ECG, EKG, cardiac cath, EEG,etc) medically, everything is now within normal limits, and the medical staff is perplexed as to the reason why I had this acute domino effect incident. My question is kind of personal, and embarrassing.... Could the fact that I had multiple orgasms the night before this happened have any bearing on my collapse? I've occasionally lost consciousness for brief periods (a couple of seconds) after orgasming, but that did not happen the night before I fainted. My husband and I are hesitant to make love, now. THANK YOU!


Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post

 
What users are searching right now on Ask Doctor For Free:

©2011 - Ask Doctor For Free  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskDoctorForFree is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskDoctorForFree and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats